# SDR 2008UALA03992

- Difficulty date: July 28, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 70,492 hours, 11,521 cycles
- Engine: Pwa PW4060
- Engine time: 45,749 hours, 7,650 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Damaged
- Location: Lt Engine
- Part time: 45,749 hours, 7,650 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE TO LT ENG.  ABORTED TAKEOFF AT 120 KNOTS.  *S/D*  ACCOMPLISHED ENGINE CORE BORESCOPE INSPECTION, NO DAMAGE.  FOUND 3 FAN EXIT GUIDE VANE BASES DAMAGED AT 4 O'CLOCK.  REPAIRED PER AMM 72-33-02-801.  SUBSEQUENT ENGINE GROUND RUNS OK.  AIRCRAFT RETURNED TO SERVICE.
